# SDR AALA201708159004

- Difficulty date: August 12, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N177AN
- Make and model: Boeing 757223
- Aircraft serial: 32396
- Aircraft time: 52,213 hours, 14,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0201804001
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHT AT SEAT 3E HAS A MISSING LENS COVER.  REPLACED LENS COVER PER AMM 33-51-11.  OPERATIONAL CHECK GOOD.  (CLOSED)
